Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

June 9, 2015Crawford County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 9, 2015, 4:12 PM EDT for Crawford County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 4:12 PM EDT (20:12 UTC)
Expired
Jun 9, 2015, 4:45 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

County Crawford County, GA

The radar

The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WWUS82 KFFC 092012
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT TUE JUN 9 2015
 
GAZ080-081-092045-
TAYLOR GA-CRAWFORD GA-
412 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR AND CRAWFORD COUNTIES
UNTIL 445 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR ROBERTA...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS TAYLOR AND CRAWFORD COUNTIES THROUGH 445 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROBERTA... 
HORNS...FICKLING MILL AND KNOXVILLE. 

LAT...LON 3265 8419 3274 8416 3274 8390 3257 8398
TIME...MOT...LOC 2011Z 276DEG 12KT 3270 8409 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 3:57 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 9, 3:57 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT TUE JUN 9 2015

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE CWA AGAIN
THIS AFTERNOON...PRIMARILY IN CENTRAL GEORGIA AHEAD OF A SURFACE
FRONT. WITH PLENTY OF HEAT AND RESULTANT INSTABILITY ACROSS THE
AREA SOME OF THE STORMS HAVE REACHED SEVERE LIMITS. THESE SHOWERS
AND STORMS WILL CONTINUE THROUGH THE EVENING HOURS BEFORE BEGINNING
TO DIMINISH AFTER SUNSET. SOME ISOLATED SHOWERS AND A COUPLE STORMS
COULD LINGER TONIGHT IN CENTRAL GEORGIA.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TOMORROW AS
THE WEAKENING FRONT WILL BE STATIONARY AND PROVIDE FOCUS FOR
DEVELOPMENT IN CENTRAL GEORGIA. CANNOT RULE OUT SOME STRONG STORMS
ACROSS IN THIS VICINITY ONCE AGAIN DURING THE HEATING IN THE
AFTERNOON AND EVENING HOURS WEDNESDAY.

TEMPERATURES WILL NOT BE TOO FAR ABOVE AVERAGE...THOUGH IT WILL FEEL
QUITE MUGGY.

RW

.LONG TERM /THURSDAY THROUGH TUESDAY/...

NO CHANGES WERE MADE TO THE EXTENDED. RIDGE GRADUALLY BUILDS IN
THROUGH THE END OF THE PERIOD. PATTERN BECOMES MORE DIURNAL FROM
THE END OF THE WEEK AND BEYOND. PREVIOUS DISCUSSION IS INCLUDED
BELOW.

41

&&

LONG TERM /338 AM EDT TUE JUN 9 2015 /... NO MAJOR CHANGES WERE
NOTED IN THE OVERALL PATTERN THROUGH THE EXTENDED... AS MODELS
CONTINUE TO SHOW GOOD AGREEMENT WITH AN ONGOING ACTIVE WEATHER
PATTERN EXPECTED FOR THURSDAY AND INTO FRIDAY. THEN HIGH PRESSURE
BUILDS IN FROM THE EAST AND WARRANTS REDUCED OVER THE WEEKEND AND
FIRST OF NEXT WEEK. THEREFORE... STILL LOOKING AT ABOVE NORMAL
POPS THROUGH END WEEK... THEN ONLY A SLIGHT CHANCE OF MAINLY
AFTERNOON AND EVENING CONVECTION OVER THE WEEKEND AND ON MONDAY...
EXCEPT MAYBE SLIGHTLY HIGHER CHANCES IN THE NORTH GEORGIA
MOUNTAINS DUE TO OROGRAPHIC LIFT. A WEAK WIND SHEARED ENVIRONMENT
CONTINUES TO SUGGEST MAINLY UNORGANIZED DIURNALLY DRIVEN
CONVECTION EACH DAY... WITH MOST STORMS REMAINING BELOW SEVERE
LIMITS. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED SEVERE STORM
AS A WARM SOUTHWEST FLOW ON THURSDAY... THEN INCREASING HIGH
PRESSURE INFLUENCE FRIDAY THROUGH MONDAY ALL HELP PUSH DAYTIME
HIGHS INTO THE UPPER 80S AND 90S... RESULTING IN AT LEAST
2000-2500 J/KG OF MUCAPE EACH DAY. ALL INTEREST WITH OUTDOOR
PLANS... ESPECIALLY THIS WEEKEND... ARE ENCOURAGED TO CLOSELY
MONITOR THE RADAR BEFORE VENTURING OUTDOORS DESPITE THE LOW RAIN
CHANCES.

39

AVIATION...
18Z UPDATE...

PRIMARILY SCATTERED CU ACROSS THE AREA THIS AFTERNOON. THUNDERSTORMS
WILL CONTINUE TO DEVELOP THIS AFTERNOON WITH SOME PERHAPS
ENCROACHING ON THE AIRPORT. OUTSIDE OF ANY SHOWERS OR
STORMS...SOUTHWEST WINDS OF 5-10 KTS WILL PREVAIL FROM
DECREASING AFTER SUNSET.

CONFIDENCE...
HIGH CONFIDENCE ON WINDS...LOW TO MEDIUM CONFIDENCE ON THUNDERSTORM
POTENTIAL. HIGH CONFIDENCE OVERNIGHT.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  88  69  89 /  30  30  20  40
ATLANTA         70  86  71  87 /  30  40  30  50
BLAIRSVILLE     62  83  64  83 /  20  20  20  50
CARTERSVILLE    67  87  68  87 /  20  30  20  50
COLUMBUS        69  86  70  89 /  40  50  30  50
GAINESVILLE     68  85  69  86 /  20  20  20  50
MACON           68  88  69  90 /  40  40  30  50
ROME            67  88  68  88 /  20  20  20  50
PEACHTREE CITY  68  86  69  87 /  30  50  30  50
VIDALIA         71  89  71  90 /  40  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....41
AVIATION...RW
Hazardous weather outlook, Jun 9, 12:29 PM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1229 PM EDT TUE JUN 9 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1229 PM EDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED THUNDERSTORMS POSSIBLE ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
BRIEF WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAIN AND FREQUENT
LIGHTNING ARE POSSIBLE WITH THE STRONGEST STORMS.

DISCUSSION...
A WEAK COLD FRONT WILL PUSH INTO NORTH GEORGIA SOMETIME THIS
AFTERNOON...THEN GRADUALLY SAG INTO CENTRAL GEORGIA. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE
FRONT...WITH THE BETTER CHANCES ACROSS CENTRAL GEORGIA THIS
AFTERNOON. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...
A FEW STORMS COULD BECOME STRONG.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE
ACROSS NORTH AND CENTRAL GEORGIA WEDNESDAY THROUGH FRIDAY. THEN
HIGH PRESSURE BUILDS OVER THE STATE AND HELP HOLD CONVECTION TO
MAINLY ISOLATED IN COVERAGE OVER THE WEEKEND AND INTO MONDAY. AN
ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING MAX
DAYTIME HEATING EACH DAY... WITH THE MAIN THREATS BEING DAMAGING
WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 9, 3:41 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     1 S WILLIAMSON          33.17N  84.36W
06/09/2015                   PIKE               GA   EMERGENCY MNGR

            TREES DOWN ALONG HWY 362...LITTLE STREET....AND MIDLAND
            STREET

&&

EVENT NUMBER FFC1500346

KS
Special weather statement, Jun 9, 3:43 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT TUE JUN 9 2015

GAZ036>038-047-049-050-092015-
MORGAN GA-OGLETHORPE GA-OCONEE GA-GREENE GA-CLARKE GA-WALTON GA-
343 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MORGAN...OGLETHORPE...OCONEE...GREENE...CLARKE AND WALTON COUNTIES
UNTIL 415 PM EDT...

AT 342 PM EDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM OVER
BISHOP...OR NEAR WATKINSVILLE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MORGAN...OGLETHORPE...OCONEE...GREENE...CLARKE AND
WALTON COUNTIES THROUGH 415 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENSBORO...WATKINSVILLE...LEXINGTON...UNION POINT...CRAWFORD...
NORTH HIGH SHOALS...BOSTWICK...WOODVILLE...GOOD HOPE...BISHOP...
MAXEYS...WHITEHALL...ATHENS-CLARKE COUNTY (BALANCE)...STEPHENS...
PENFIELD...BARNETT SHOALS...FARMINGTON...WRAYSWOOD...STATE BOTANICAL
GARDEN OF GA AND APALACHEE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3375 8295 3373 8296 3369 8300 3367 8296
      3365 8296 3362 8298 3362 8300 3361 8299
      3358 8332 3376 8363 3392 8346 3387 8295
TIME...MOT...LOC 1942Z 282DEG 19KT 3382 8340
Special weather statement, Jun 9, 3:59 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE JUN 9 2015

GAZ061-073-074-092030-
WASHINGTON GA-BALDWIN GA-HANCOCK GA-
359 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 430 PM EDT...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF MILLEDGEVILLE...MOVING
EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS WASHINGTON...BALDWIN AND HANCOCK COUNTIES THROUGH 430 PM
EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DEEPSTEP AND OTHER
AREAS EAST OF MILLEDGEVILLE.

LAT...LON 3296 8304 3298 8312 3300 8312 3301 8315
      3300 8315 3300 8316 3299 8317 3300 8319
      3313 8315 3310 8300 3302 8297
TIME...MOT...LOC 1957Z 283DEG 12KT 3305 8311
Special weather statement, Jun 9, 4:06 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT TUE JUN 9 2015

GAZ053-092030-
COWETA GA-
406 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN COWETA COUNTY UNTIL 430 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF NEWNAN...MOVING
SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS COWETA COUNTY THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEWNAN...
MORELAND...EAST NEWNAN...MADRAS AND THOMAS CROSSROADS.

LAT...LON 3337 8495 3348 8476 3341 8462 3332 8467
      3326 8481
TIME...MOT...LOC 2006Z 300DEG 13KT 3341 8476
Special weather statement, Jun 9, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT TUE JUN 9 2015

GAZ080-081-092045-
TAYLOR GA-CRAWFORD GA-
412 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR AND CRAWFORD COUNTIES
UNTIL 445 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR ROBERTA...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS TAYLOR AND CRAWFORD COUNTIES THROUGH 445 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROBERTA...
HORNS...FICKLING MILL AND KNOXVILLE.

LAT...LON 3265 8419 3274 8416 3274 8390 3257 8398
TIME...MOT...LOC 2011Z 276DEG 12KT 3270 8409
Special weather statement, Jun 9, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT TUE JUN 9 2015

GAZ051-062-092100-
TALIAFERRO GA-WARREN GA-
412 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TALIAFERRO AND WARREN COUNTIES UNTIL 500 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS TALIAFERRO AND WARREN COUNTIES THROUGH 500 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...CRAWFORDVILLE...NORWOOD...SHARON...CAMAK...LYNEVILLE...
MESENA...SANDY CROSS...ALEXANDER STEPHENS PARK...RAYTOWN...BARNETT
AND CADLEY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. MINOR FLOODING FROM HEAVY DOWNPOUR
RAIN IS ALSO POSSIBLE.

LAT...LON 3349 8299 3354 8300 3367 8295 3366 8290
      3364 8287 3365 8284 3364 8279 3361 8275
      3362 8269 3360 8269 3360 8266 3361 8265
      3346 8259 3341 8255 3337 8255 3335 8253
TIME...MOT...LOC 2012Z 285DEG 16KT 3353 8284

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:00 PM EDTSpecial Weather StatementFFCFannin30 min
Jun 8, 8:09 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Union51 min
Jun 8, 8:25 PM EDTSpecial Weather StatementFFCGreene, Morgan50 min
Jun 8, 8:27 PM EDTSpecial Weather StatementFFCPike48 min
Jun 8, 8:32 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon43 min
Jun 8, 8:38 PM EDTSpecial Weather StatementFFCWhitfield37 min
Jun 8, 8:53 PM EDTSpecial Weather StatementFFCBleckley, Twiggs52 min
Jun 8, 8:57 PM EDTSpecial Weather StatementFFCTowns, Union, White33 min
Jun 8, 9:42 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 9, 1:29 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker61 min
Jun 9, 2:34 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield41 min
Jun 9, 3:04 AM EDTSpecial Weather StatementFFCWhite26 min
Jun 9, 3:18 AM EDTSpecial Weather StatementFFCGordon42 min
Jun 9, 3:42 AM EDTSpecial Weather StatementFFCFannin48 min
Jun 9, 3:53 AM EDTSpecial Weather StatementFFCCherokee22 min
Jun 9, 4:11 AM EDTSpecial Weather StatementFFCTowns, Union34 min
Jun 9, 4:12 AM EDTSpecial Weather StatementFFCTowns, Union, White63 min
Jun 9, 4:18 AM EDTSpecial Weather StatementFFCCherokee, Forsyth42 min
Jun 9, 4:48 AM EDTSpecial Weather StatementFFCDawson, Pickens27 min
Jun 9, 4:58 AM EDTSpecial Weather StatementFFCGwinnett47 min
Jun 9, 5:17 AM EDTSpecial Weather StatementFFCBanks, Hall, White58 min
Jun 9, 5:41 AM EDTSpecial Weather StatementFFCDawson34 min
Jun 9, 6:19 AM EDTSpecial Weather StatementFFCFannin56 min
Jun 9, 6:22 AM EDTSpecial Weather StatementFFCHall53 min
Jun 9, 6:36 AM EDTSpecial Weather StatementFFCGilmer39 min
Jun 9, 6:46 AM EDTSpecial Weather StatementFFCJackson29 min
Jun 9, 6:56 AM EDTSpecial Weather StatementFFCMurray49 min
Jun 9, 7:11 AM EDTSpecial Weather StatementFFCClarke, Oglethorpe64 min
Jun 9, 7:26 AM EDTSpecial Weather StatementFFCFannin34 min
Jun 9, 7:32 AM EDTSpecial Weather StatementFFCOconee, Walton58 min
Jun 9, 7:38 AM EDTSpecial Weather StatementFFCDeKalb37 min
Jun 9, 7:57 AM EDTSpecial Weather StatementFFCFannin, Union33 min
Jun 9, 9:20 AM EDTSpecial Weather StatementFFCGwinnett25 min
Jun 9, 1:00 PM EDTSpecial Weather StatementFFCUpson30 min
Jun 9, 1:08 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee52 min
Jun 9, 1:30 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes30 min
Jun 9, 1:37 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes38 min
Jun 9, 1:57 PM EDTSpecial Weather StatementFFCHarris, Talbot48 min
Jun 9, 2:14 PM EDTSpecial Weather StatementFFCStewart, Webster61 min
Jun 9, 2:18 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster42 min
Jun 9, 2:26 PM EDTSpecial Weather StatementFFCWilkes49 min
Jun 9, 2:33 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson42 min
Jun 9, 2:39 PM EDTSpecial Weather StatementFFCHancock, Putnam51 min
Jun 9, 2:48 PM EDTSpecial Weather StatementFFCLamar, Monroe27 min
Jun 9, 2:52 PM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Monroe, Pike, Upson53 min
Jun 9, 3:06 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot39 min
Jun 9, 3:10 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Gwinnett, Henry, Rockdale50 min
Jun 9, 3:11 PM EDTSpecial Weather StatementFFCChattahoochee34 min
Jun 9, 3:13 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot47 min
Jun 9, 3:22 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren23 min
Jun 9, 3:39 PM EDTSpecial Weather StatementFFCBibb36 min
Jun 9, 3:43 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe32 min
Jun 9, 3:46 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Jun 9, 3:52 PM EDTSevere Thunderstorm WarningFFCClayton, Henry, Rockdale53 min
Jun 9, 3:59 PM EDTSpecial Weather StatementFFCBaldwin31 min
Jun 9, 4:01 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe44 min
Jun 9, 4:06 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 9, 4:16 PM EDTSpecial Weather StatementFFCMuscogee29 min
Jun 9, 4:20 PM EDTSpecial Weather StatementFFCFayette25 min
Jun 9, 4:31 PM EDTSpecial Weather StatementFFCNewton, Rockdale29 min
Jun 9, 4:37 PM EDTSpecial Weather StatementFFCGlascock23 min
Jun 9, 4:42 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton48 min
Jun 9, 4:45 PM EDTSpecial Weather StatementFFCFayette, Henry30 min
Jun 9, 4:54 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 9, 5:16 PM EDTSpecial Weather StatementFFCClayton29 min
Jun 9, 5:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Jun 9, 5:24 PM EDTSpecial Weather StatementFFCWheeler36 min
Jun 9, 5:31 PM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro59 min
Jun 9, 5:33 PM EDTSpecial Weather StatementFFCEmanuel27 min
Jun 9, 5:40 PM EDTSpecial Weather StatementFFCJefferson35 min
Jun 9, 5:48 PM EDTSpecial Weather StatementFFCBartow27 min
Jun 9, 6:05 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen25 min
Jun 9, 6:28 PM EDTSpecial Weather StatementFFCPaulding47 min
Jun 9, 6:37 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jun 9, 6:59 PM EDTSpecial Weather StatementFFCHaralson31 min
Jun 9, 7:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Jun 9, 7:51 PM EDTSpecial Weather StatementFFCCarroll24 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.